Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Quitted smoking. Feeling dizzy and noticed redness on cheek. Should I be worried?

Answered by
Dr.
Dr. Anantharamakrishnan

Cardiologist

Practicing since :1966

Answered : 4506 Questions

default
Posted on Tue, 29 Jan 2013 in General Health
Question: I recently quit smoking, and have been feeling relatively crappy lately, including some dizzy spells. Today at work my cheeks got bright red and warm to the touch. Upon driving home I stopped at a pharmacy to get my BP checked and it was 166/98.. should I be worried?
doctor
Answered by Dr. Anantharamakrishnan 27 minutes later
Hi friend,
Welcome to Health Care Magic

It is great indeed that you quit smoking.
Congratulations.
Keep it up.
The ‘feelings’ / withdrawal symptoms will disappear with time.

The blood pressure is moderately elevated.
You have to check it again / more than once to be sure.
If high, you need treatment.
In view of you young age, you may need quite a few investigations to exclude treatable cause, if any
You should see an Internist

Dizziness / red cheeks are unlikely to be related to this – a different issue, altogether.
It may an allergy causing the rash
An ear problem is the usual reason for dizziness
A virus infection could cause both
Your GP should have a look at it, for a proper diagnosis

Take care
Wishing speedy recovery
God bless
Good luck

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Treatment/Therapy ,  

Recent questions on  Dizziness

doctor1 MD

Hello, about 13 days ago I drank alot of alcochol and I have been dizzy with a slight headache since then. I have been to the doctor he said it is probably liver intoxication, that it will go away, that was a week ago. I did a bunch of blood tests everything seems normal accept my hep B anti hps was 93. This happened about 2 months ago as well, the doc gave me, b6 dramin (portuguese), which I took for a week and the dizzyness went away. Any clue what it could be? Is this normal because of alcohol consumption? I have drank alot in the past years, never had this happen before.

doctor1 MD

I use Inderal la 80mg for an indefinite period of thirty years. It is now off the market. My doctor pur blokka 40mg prescribed. how many pills should I drink every day. the two weeks that I am on a drug, I m off balance, sometimes feel like I do to myself is not whistling in my ears, dizzy. I feel like I have a lack of oxygen, my heart s rhythm is not normal it time then I feel tired. Inderal la 80mg is prescribed for narrowing of arteries in my brain and heart, angina, migraine, heart rates and blood pressure ranging

doctor1 MD

Since, 6 days ago I wake up dizzy, and throw up the yellow liquiud (bile). I went to see the doctor,but they couldn.t stop the dizziness and the vomitting of bile. I don't have my galdbladder since more than 23 years,but everytime I have problems I vomit bile, and I have sharpy pain in the left side, but now I'm worry because I'm dizzy. I got ct scan I dont show nothing in my liver. Maybe I have (bile-reflux?)

doctor1 MD

I sometimes feel this sudden sinking feeling in my chest region .. specially along the windpipe and below. It occurs almost 1-2 times daily and lasts for hardly 1-2 seconds. I'm a heart patient detected of HOCM and i also have some gastric problems .. is this feeling related to my heart rythm or is it because of the gastric problem. Rarely it's accompanied with dizziness but goes away within few seconds. Pl advice.

doctor1 MD

I have had a pain since two months ago in my head: wake up in the monrning and start to bother me on the top of my head on the left. Sometimes on other areas. The pain grows as I move around and take too much medicine that it hurts my stomach. in...

doctor1 MD

How do you know if you have a panic attack?

doctor1 MD

hi...i take 240 mg diltiazem ER daily in the morning which I did today. I accidentally took another one at 5:30 this afternoon. Do I need to be worried about anything?